Various Progressive Waves as solutions to the Modified KdV Equation
-
Abstract
Various progressive waves expressed by rational combination of Jacobian elliptic functions in general are found as solutions to the modified KdV equation. They reduce to cnoidal, dnoidal, snoidd, solitary waves or solitons and kinks in some special cases.
Article Text
-
-
-
About This Article
Cite this article:
TANG Shimin. Various Progressive Waves as solutions to the Modified KdV Equation[J]. Chin. Phys. Lett., 1991, 8(6): 292-295.
TANG Shimin. Various Progressive Waves as solutions to the Modified KdV Equation[J]. Chin. Phys. Lett., 1991, 8(6): 292-295.
|
TANG Shimin. Various Progressive Waves as solutions to the Modified KdV Equation[J]. Chin. Phys. Lett., 1991, 8(6): 292-295.
TANG Shimin. Various Progressive Waves as solutions to the Modified KdV Equation[J]. Chin. Phys. Lett., 1991, 8(6): 292-295.
|